MathSciNet Relay Station
MathSciNet bibliographic data
MR1702272 20C20 (16E40)
Linckelmann, Markus Transfer in Hochschild cohomology of blocks of finite groups. Algebr. Represent. Theory 2 (1999), no. 2, 107–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement